MAUDE Adverse Event Report: ETHICON INC. MCRYL VIO 27IN 3-0 S/A RB-1 MP; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. MCRYL VIO 27IN 3-0 S/A RB-1 MP; SUTURE, ABSORBABLE, SYNTHETIC
Model Number Y305H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc., or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts are being made to obtain the following information. to date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.The following information was requested, but unavailable: what is the lot number? no further information is available.Device return follow up.No further information will be provided.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent robot-assisted laparoscopic radical prostatectomy on an unknown date and the suture was used.During surgery, the surgeon pulled the needle lightly and the suture broke.There were no adverse patient consequences reported.Additional information has been requested.

Brand Name
MCRYL VIO 27IN 3-0 S/A RB-1 MP
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key15160530
Report Number2210968-2022-06255
Device Sequence Number14841270
Product Code GAN
UDI-Device Identifier10705031058712
UDI-Public10705031058712
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K960653
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberY305H
Device Catalogue NumberY305H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2022
Initial Report FDA Received Date08/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown